Results 1 to 4 of 4

Thread: I Never Tought That It Could Be My Multivitamin~Multimineral Supplement !!!

  1. #1
    Join Date
    Nov 2009
    Location
    Rising Sun, Maryland
    Posts
    27
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Question I Never Tought That It Could Be My Multivitamin~Multimineral Supplement !!!

    About 2 month's ago I noticed a constant heavy/burning feeling in my chest/breast's like I get just before my TOM.

    I even spoke to my Primary Care Dr about it at my monthly check~up & she suggested cutting back on Caffine/Salt, both of which Iam already very careful about advoiding as I have High BP & Heart Problems.

    Due to having Lupus & taking Meds I have my Bloodwork checked every 3 to 4 month's so she ordered a full work~up including a Hormone Profile.

    Well long story short before I was able to schedule a Lab Appt for the Bloodwork I came down with the Flu.

    I also ran out of the "NEW" Multivitamin~Multimineral Supplement I had been taking & went back on the "OLD" brand that I still had 1/4 bottle left till I was feeling better & able to get to the store.

    In a about a week's time I noticed the discomfort was going away & then by two weeks totaly gone !!!

    After speaking to my Primary Care Dr again we both agree it must of been something in the "NEW" Multivitamin~Multimineral Supplement, Who Would Of Thought !!! LOL

    Thanks For Letting Me Share !!!

    ~Cindi~
    Do What Is Necessary, Then Do What Is Possible, Then Do What You Thought Was Impossible !!!

    I "DO" Have Lupus, However Lupus "DOSEN'T" Have Me !!!


    Life isn't about waiting for the storm to pass...it's about learning to dance in the rain !!!


    ~Cindi~

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,738
    Blog Entries
    9
    Thanks
    1,604
    Thanked 924 Times in 587 Posts

    Default

    Scary....but we are often told to be very, very careful about the vitamins, supplements and herbal meds that we take as many of them can complicate symptoms of Lupus! I'm glad that you found out quickly and that you are feeling better!!

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Oct 2008
    Location
    California
    Posts
    1,213
    Thanks
    280
    Thanked 208 Times in 162 Posts

    Default

    I would never have thought that a multi-vitamin would have that effect......thanks so much for sharing. Glad that you're feeling better.

  4. #4
    Join Date
    Jan 2009
    Posts
    178
    Blog Entries
    1
    Thanks
    0
    Thanked 11 Times in 7 Posts

    Default

    potassium depletion is common with the crap we have to take as patients on multiple toxic substances. I can tell when steriods are screwing with my potassium by the chest discomfort alone. upping my multivitamin takes care of that part
    32 YO Wife, Mother and Advocate
    Lupus - Subclavian Bypass May of 2009. Ectopic Lentis, Scoliosis(not lupus related)
    Current medications: Aspirin, Plaquenil, multi vitamins, folic acid, Methotrexate, Tramadol PRN

    You can find me on facebook at www.facebook.com/sororenotis
    Please tell me you are from here and who you are if you add me there.

    I work full time and Leader for International Autoimmune Arthritis Movement
    http://www.iaamovement.org/

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •